# SDR CA960703025

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna R182
- Propeller: Mcauly B2D34C214
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: NAS464P3A3
- Condition: Corroded
- Location: Mlg Assy
- Part time: 4,532 hours
- Component: Cessna, 2243001205
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOLT CAME LOOSE. INVESTIGATION FOUND IT TO BE CORRODED AND BROKEN. SUBMITTER NOTED THAT THE AIRCRAFT IS OPERATED FROM A GRAVEL STRIP.
